# SDR DXTA2012080605078

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 9,536 hours, 7,647 cycles
- Engine: Pwa PW545A
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Duct
- Part number: 66150342
- Condition: Damaged
- Location: Acm
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

HAD APU RUNNING, ACM OVERHEAT ILLUMINATED FOR A SECOND AND WENT OUT,  AFTER 15 TO 25 SECONDS SMOKE FILLED THE CABIN AND COCKPIT FROM THE OVERHEAD VENTS.   FOUND ACM EXHAUST DUCT ASSY MATERIAL COMING APART AND BLOCKING EXHAUST AIR FLOW.  R & R EXHAUST DUCT ASSY. OPS CHECKED GOOD IAW MM CH 21-51-00.
